# SDR REXA201100011

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 7,660 hours, 5,568 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: CC670392472
- Condition: Torn
- Location: Rt Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE INSPECTIONS PER SB A670BA-32-030, OPERATOR HAS REPORTED DAMAGE TO THE RT MLG FAIRING AFT RUBBER SEAL. SEAL PIN CC670-39247-2 IS TORN AT 2 LOCATIONS WITH LENGTHS MEASURING 1.50" AND 0.50".  TEMPORARY REPAIR IAW BOMBARDIER REO 690-53-83-017.  REPEAT INSPECT EVERY 25 FH.  REMOVE AND REPLACE SEAL IAW CRJ 900 AMM 53-83-85 WITHIN 150 FH.
